| Model Number |
1012451-06 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the moderately calcified, heavily tortuous, concentric lesion in the mid right coronary artery (rca).The 3.5x6 mm nc trek balloon dilatation catheter (bdc) was attempted to advance but it could not cross the lesion due to the anatomy.The nc trek bdc was removed independently with resistance noted with the anatomy.Other devices also did not cross the lesion so it was ended and rota-blation was scheduled for next time.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.